×

Found 364 Documents (Results 1–100)

100
MathJax

On certain class of weighted hyperbolic polynomials. (English. Russian original) Zbl 07492883

J. Contemp. Math. Anal., Armen. Acad. Sci. 56, No. 6, 319-331 (2021); translation from Izv. Nats. Akad. Nauk Armen., Mat. 56, No. 6, 51-69 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Blow-up of solutions to semilinear nonautonomous wave equations with Robin boundary conditions. (English. Russian original) Zbl 1435.35220

Math. Notes 106, No. 3, 364-371 (2019); translation from Mat. Zametki 106, No. 3, 377-386 (2019).
MSC:  35L20 35L71 35B44
PDF BibTeX XML Cite
Full Text: DOI arXiv

Kinematical conservation laws in inhomogeneous media. (English) Zbl 1418.35262

Klingenberg, Christian (ed.) et al., Theory, numerics and applications of hyperbolic problems II, Aachen, Germany, August 2016. Cham: Springer. Springer Proc. Math. Stat. 237, 349-361 (2018).
MSC:  35L65 35L67 35Q31
PDF BibTeX XML Cite
Full Text: DOI

Optimal controls in flux, source, and initial terms for weakly coupled hyperbolic systems. (English) Zbl 1407.49007

Klingenberg, Christian (ed.) et al., Theory, numerics and applications of hyperbolic problems I, Aachen, Germany, August 2016. Cham: Springer. Springer Proc. Math. Stat. 236, 677-689 (2018).
MSC:  49J20 35L65 49K40
PDF BibTeX XML Cite
Full Text: DOI

IMEX finite volume methods for cloud simulation. (English) Zbl 1365.76163

Cancès, Clément (ed.) et al., Finite volumes for complex applications VIII – hyperbolic, elliptic and parabolic problems. FVCA 8, Lille, France, June 12–16, 2017. Cham: Springer (ISBN 978-3-319-57393-9/hbk; 978-3-319-57394-6/ebook; 978-3-319-58818-6/set). Springer Proceedings in Mathematics & Statistics 200, 179-187 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Computing qualitatively correct approximations of balance laws. Exponential-fit, well-balanced and asymptotic-preserving. (English) Zbl 1272.65065

SIMAI Springer Series 2. Milano: Springer (ISBN 978-88-470-2891-3/hbk; 978-88-470-2892-0/ebook). xix, 340 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

\(\epsilon\)-energies for weakly hyperbolic operators. (English) Zbl 1297.35062

Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 2. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04590-8/hbk). 40-48 (2012).
MSC:  35B45 35L25
PDF BibTeX XML Cite

An introduction to a variational wave equation. (English) Zbl 1293.35177

Lin, Fanghua (ed.) et al., Lectures on the analysis of nonlinear partial differential equations. Part 1. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-235-0/pbk). Morningside Lectures in Mathematics 1, 285-317 (2012).
PDF BibTeX XML Cite

On the Cauchy problem for hyperbolic operators with double characteristics. (English) Zbl 1282.35222

Ruzhansky, Michael (ed.) et al., Evolution equations of hyperbolic and Schrödinger type. Asymptotics, estimates and nonlinearities. Based on a workshop on asymptotic properties of solutions to hyperbolic equations, London, UK, March 2011. Basel: Springer (ISBN 978-3-0348-0453-0/hbk; 978-3-0348-0454-7/ebook). Progress in Mathematics 301, 247-266 (2012).
MSC:  35L15 35L80
PDF BibTeX XML Cite
Full Text: DOI

Mathematical aspects of a model for granular flow. (English) Zbl 1254.35146

Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer (ISBN 978-1-4419-9553-7; 978-1-4419-9554-4/ebook). The IMA Volumes in Mathematics and its Applications 153, 169-179 (2011).
MSC:  35L60 35L45
PDF BibTeX XML Cite
Full Text: DOI

Numerical front propagation using kinematical conservation laws. (English) Zbl 1246.76120

Fořt, Jaroslav (ed.) et al., Finite volumes for complex applications VI: Problems and perspectives. FVCA 6, international symposium, Prague, Czech Republich, June 6–10, 2011. Vol. 1 and 2. Berlin: Springer (ISBN 978-3-642-20670-2/hbk; 978-3-642-20671-9/ebook). Springer Proceedings in Mathematics 4, 49-57 (2011).
MSC:  76M25 35L60 35L65 35L67 76N99
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problem with mixed conditions for weakly nonlinear hyperbolic equations. (Ukrainian, English) Zbl 1240.35332

Mat. Metody Fiz.-Mekh. Polya 53, No. 3, 74-84 (2010); translation in J. Math. Sci., New York 180, No. 1, 68-80 (2012).
MSC:  35L30
PDF BibTeX XML Cite

On group properties and conservation laws for second-order quasi-linear differential equations. (English. Russian original) Zbl 1272.35015

J. Appl. Mech. Tech. Phys. 50, No. 3, 413-418 (2009); translation from Prikl. Mekh. Tekh. Fiz. 50, No. 3, 64-70 (2009).
MSC:  35A30 35L65
PDF BibTeX XML Cite
Full Text: DOI

Instability behavior and loss of regularity. (English) Zbl 1197.35178

Bove, Antonio (ed.) et al., Advances in phase space analysis of partial differential equations. In Honor of Ferruccio Colombini’s 60th birthday. Selected papers based on the workshop, Siena, Italy, October 2007. Boston, MA: Birkhäuser (ISBN 978-0-8176-4860-2/hbk; 978-0-8176-4861-9/ebook). Progress in Nonlinear Differential Equations and Their Applications 78, 171-200 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Multidimensional shock waves and surface waves. (English) Zbl 1213.35003

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Plenary and invited talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4729-9/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 1, 3-23 (2009).
PDF BibTeX XML Cite

The Cauchy problem for partial differential operators. Paper from the 27th Brazilian Mathematics Colloquium – 27\(°\) Colóquio Brasileiro de Matemática, Rio de Janeiro, Brazil, July 27–31, 2009. (Problema de Cauchy para operadores diferenciais parciais.) (Portuguese) Zbl 1183.35001

Publicações Matemáticas do IMPA. Rio de Janeiro: Instituto Nacional de Matemática Pura e Aplicada (IMPA) (ISBN 978-85-244-0301-9/pbk). ii, 155 p. (2009).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software